# SDR UALA2011092805250

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,103 hours, 20,963 cycles
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: S243W0011601
- Part serial: 44
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR MONITOR FAULTY, RTFL.  CREW REPORTED AT 30,000 FT, RECEIVED LT ENGINE FIRE LP 2 STATUS MESSAGE. THEN 10 MIN LATER RECEIVED LANDING GEAR MESSAGES.  RECEIVED CONFIGURATION WARNINGS AND HORNS.  PROBE HEAT, AIR-GROUND DISAGREE, NOSE GEAR DISAGREE, WARNING ELEX .  CREW INDICATED FIRE LOOP PROBLEM APPEARS NOT RELATED TO LANDING GEAR PROBLEM.  TRIED NR 1 AFOLTS CARD M10224 AND M682 LOOP 2 DETECTOR CARD, NO HELP.  REINSTALLED ORIGINAL.  FOUND NR 1 ENG LWR RT FAN UPPER LOOP 2 BAD.
